Jump to content

Introduction


[Mi...]

Recommended Posts

Hello,

 

I was put on diazepam for a month for muscle spasms. After that month, after 4 days of no sleep I was put on Lormetazepam. It didn't work so after 10 days I was switched to zolpidem. After 2 weeks I realised I was getting terrible interdosal withdrawal (zolpidem is a z-drug with same effect as benzos and with 2 hours half life) and that my doctor had no idea of these things (he never worned me of any benzodiazepine potential issues and I didn't know anything at the time) so now I've put myself on an equivalent dose of diazepam and I'm going to start tapering down. I have a ton of withdrawal symptoms already and the number is increasing. I'm very scared. I get almost zero sleep.

 

Regards

Link to comment
Share on other sites

Hello MilaD, welcome to BenzoBuddies,

 

What a terrible time you've had, it sounds like you've had to educate yourself very quickly, I'm so sorry.  Can you tell us a little more about your situation, what were your doses and do you have your doctors support to taper off slowly? 

 

We typically suggest reducing your dose by about 5-10% every couple of weeks to remain functional but its really your symptoms that should guide your taper. 

 

I'll provide some links to get you started but we look forward to hearing more of your story so please let us know how we can help you.

 

Pamster

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

Link to comment
Share on other sites

Hi milad, yes zero sleep is a wd symptom of zs. Just accept it if you can an go with the flow. It will improve over time. meletonin helps me. 
Link to comment
Share on other sites

×
×
  • Create New...